MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS DRIVE; BATH BENCH

BLISS HEALTH PRODUCTS DRIVE; BATH BENCH
Model Number 12029-2
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath bench by a distributor, who reported that "the legs are not sturdy, and the patient fell off the bench twice, last time had to go to the hospital." the device was not returned for evaluation, and the patient did not respond to attempts at contact to gather more information.

Brand Name
DRIVE
Common Device Name
BATH BENCH
Manufacturer (Section D)
BLISS HEALTH PRODUCTS
61 & 96 zhaoyi rd
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key14980902
Report Number2438477-2022-00044
Device Sequence Number5631313
Product Code ILS
UDI-Device Identifier50822383110597
UDI-Public50822383110597
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2022
Report Date (Section F) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number12029-2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/23/2022
Device Age1 YR
Date Report to Manufacturer06/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/11/2022